How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Vikas Your Own Question
Dr. Vikas
Dr. Vikas, Psychiatrist
Category: Mental Health
Satisfied Customers: 2253
Experience:  MBBS ; M.D Psychiatry, MS. Health Informatics
4079050
Type Your Mental Health Question Here...
Dr. Vikas is online now
A new question is answered every 9 seconds

you advised me to come off of 1.0 mg ati-van 4 times a day

This answer was rated:

you advised me to come off of 1.0 mg ati-van 4 times a day , when lowering the dose to 3 mg per day do I only take 3 1.0mg pills a day or do I cut 2 pills in half and still take pills 4 times a day taking 2 whole pills and 2 half pills?

Dr Vikas :

Hello ! Thank you for your question, I’m Dr. Vikas (M.D Psychiatry) and I’ll try to help you today.

Dr Vikas :

While reducing the dose from 4 mg per day to 3 mg per day, a better option would be to take 1 mg three times a day instead of cutting the pill and taking them 4 times a day.

Dr Vikas :

are you online right now/

Customer:

yes the next week is 2 per day

Customer:

3rd wk 1 pill per day then 0.5 for 5 days then 0o.25 for 5 dasys

Customer:

is this correct

Dr Vikas :

It appears to be a good strategy. In any case, if a patient while tapering down Ativan start experiencing withdrawal symptoms like dizziness, nausea, sweating, insomnia, tremor etc to name a few, a simple strategy to control these symptoms is to restart the last tolerable dose and then then restarting tapering process more slowly.

Dr Vikas :

I hope, you got my point.

Customer:

thank you

Dr Vikas :

You are most welcome. Do you have any other question to ask?

Customer:

n ot at the present time will start next sunday if I tsake 3 pills do I space them evenly?

Dr Vikas :

yes, it should help.

Dr Vikas :

any other question you would like to ask :)

Dr. Vikas and other Mental Health Specialists are ready to help you
My goal is to provide you with excellent service and I hope I’ve provided the information you were seeking, if not, please let me know so that l can continue to help you. If you need more help, please use the reply tab to continue our conversation.

If you do not require further assistance,please rate one of the positive ratings (3,4,5 / smiley faces) as this is the only way how we are compensated for our time and expertise.


Please take a moment to rate the answer.


Kind regards


Vikas

Related Mental Health Questions